Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The geometry of the moduli space of Riemann surfaces


Author: Scott A. Wolpert
Journal: Bull. Amer. Math. Soc. 11 (1984), 189-191
MSC (1980): Primary 30A46, 14H15
MathSciNet review: 741738
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, Some remarks on Teichmüller's space of Riemann surfaces, Ann. of Math. (2) 74 (1961), 171-191. MR 204641
  • 2. W. L. Baily, On the imbedding of V-manifolds in projective space, Amer. J. Math. 79 (1957), 403-430. MR 100104
  • 3. L. Bers, Spaces of degenerating Riemann surfaces, Ann. of Math. Stud. 79 (1974), 43-55. MR 361051
  • 4. J. Harer, The second homology group of the mapping class group of an orientable surface, Invent. Math. 72 (1982), 221-239. MR 700769
  • 5. H. Masur, The extension of the Weil-Petersson metric to the boundary of Teichmüller space, Duke Math. J. 43 (1976), 623-635. MR 417456
  • 6. W. P. Thurston, The geometry and topology of 3-manifolds, notes.
  • 7. S. A. Wolpert, The Fenchel-Nielsen deformation, Ann. of Math. (2) 115 (1982), 501-528. MR 657237
  • 8. S. A. Wolpert, On the symplectic geometry of deformations of a hyperbolic surface, Ann. of Math. (2) 117 (1983), 207-234. MR 690844
  • 9. S. A. Wolpert, On the Kähler form of the moduli space of once punctured tori, Comment. Math. Helv. 58 (1983), 246-256. MR 705535
  • 10. S. A. Wolpert, On the Weil-Petersson geometry of the moduli space of curves, Amer. J. Math, (to appear). MR 796909
  • 11. S. A. Wolpert, On the homology of the moduli space of stable curves, Ann. of Math. (2) 118 (1983), 491-523. MR 727702
  • 12. S. A. Wolpert, On obtaining a positive bundle from the Weil-Petersson class, Amer. J. Math, (to appear). MR 815769
  • 13. S. A. Wolpert, Chern forms and the Riemann tensor for the moduli space of curves, preprint. MR 842050

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 30A46, 14H15

Retrieve articles in all journals with MSC (1980): 30A46, 14H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15264-9
PII: S 0273-0979(1984)15264-9